# SDR SIMA20200901001

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 47-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM INBD SUPPORT IS CRACKED BETWEEN FRAMES 47-48-C/A-REMOVED UNSERVICEABLE RH OMEGA BEAM INBD SUPPORT BETWEEN FRAMES 47-50 IAW EMB 145 SRM 51-40-02 AND INSTALLED SERVICEABLE RH OMEGA BEAM SUPPORT FROM FR 47-50 IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 53-23-02.
